# SDR ASAA0010043

- Difficulty date: March 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTING AT ROW 20 WAS FOUND INOPERATIVE AND DAMAGED.  RESECURED LOOSE WIRING AND RESECURED TRACK AT ROW 20, LIGHTS OPERATED NORMALLY.  (M)
